# SDR A6WA202210058313

- Difficulty date: October 5, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N447AW
- Make and model: Cndair CL2151A10
- Aircraft serial: 7812
- Aircraft time: 39,850 hours, 38,712 cycles
- System (JASC): 3200 · Landing Gear System
- Part: None
- Condition: None
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LADING ROLL OUT ON RNW 24 LEFT IN DAY I VEER IN TO THE RIGHT IN THE GRASS AND HIT SOMETHING THAT CAUSED DAMAGE TO THE LEFT WING. WITH REVERSER OUT, IT STARTED TO SLOWLY VEER TO THE RIGHT, I TOOK THE REVERS OUT THINKING THIS WILL HELP THE SITUATION AND THEN IT CONTINUES TO VEER TO THE RIGHT. MY FIRS OFFICER LAID ON THE BRAKES WITH ME WHEN WE WENT ON THE GRASS AND STOPPED ON THE TAXIWAY BEFORE GOING TO THE OTHER SIDE OF THE TAXIWAY. WE SAW THE #1 BRAKE TEMP MONITOR GO TO 7 AND THE OTHER BRAKE TEMPS STAYED IN THE GREEN. THE AC ACCELERATED ONCE I STOWED THE REVERSES AND BRAKES FELT MUSHY I THINK WE WERE GOING ABOUT 30 TO 40 KNOTS INTO THE GRASS.  ****AIRCRAFT REMOVED FROM SERVICE **** INVESTIGATING TO DETERMINE WHY AIRCRAFT PERFORMED RUNWAY EXCURSION
